Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching from Parnate to Trintellix SLS

Posted by ed_uk2010 on June 10, 2018, at 16:39:01

In reply to Re: Switching from Parnate to Trintellix, posted by SLS on June 10, 2018, at 13:22:47

How awful. Going to be difficult over the next few days but you will make it through. You're really strong.

I know it might make you too drowsy, but would it help to have a small dose of olanzapine on hand in case you feel agitated or suicidal? Maybe 5mg.


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1098634
URL: http://www.dr-bob.org/babble/20180521/msgs/1099122.html